U.S. doctors online nowAsk doctors free
South Africa
A 22-year-old female asked:

I've picked up 5kg in 2months after using triphasil (ethinyl estradiol and levonorgestrel). how can i lose this excess weight? should i change my pill or what can i do with my diet

1 doctor answer1 doctor weighed in
Dr. Heather Rupe
Obstetrics and Gynecology 20 years experience
Diet: Statistically current birth control pill formulations should not effect weight. Attempt dietary changes first. If this doesn't work then consider a lower dose pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 25, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.